Update 17.02.2010 MRI is safe, the contrast agent only kills.
What can you do when you have had an MRI and you experience symptoms?
These symptoms may appear days or weeks after the MRI. The treating physician may not associate these with MRI and may not even know that you have had one.
I’ve been contacted by therapists who use bio-feedback systems, they
suggest it may be possible to detect a change in “Aura”, “Human Energy Field”, or whatever terminology the manufacturer of the system uses. Bio-feedback systems are widely used in Central Europe and to a much lesser extend in the English speaking hemisphere. They originate in Russia and Germany where even big manufacturers of medical equipment are getting into this market.
Gadolinium will have caused the damage while it was present in your body, resulting in a change of your aura or energy field. This change will persists after gadolinium is flushed out of your body. Bio-feedback may also detect gadolinium residues that have not been flushed out.
Do you have a bio-feedback system of any make? Please get in touch with me.
When Toyota has a problem with a gas pedal the mass media gets excited and the whole world discusses possible implications. Shares fall, politicians add their two cents and the survival of the human species is in danger.
Arguably this generates advertising revenue from competitors.
When gadodiamide based contrast agents get injected into millions of people the mass media does not get excited and chooses to ignore the issue.
Arguably exposing this threat would not generate advertising revenue as there are no competitors. Gadodiamides are produced throughout Big Pharma. Bayer produces the market leader Magnevist, Omniscan by GE Healthcare, Optimark by the Covidien unit Mallinkrodt, MultiHance and ProHance by Bracco Diagnostics, to name but a few.
Neither physicians who provide MRI nor the public is informed about how much gadolinium is released by which contrast agent and under what circumstances. The information about damage done is elusive in most cases. The reporting chain seems not to be working.
When a patient develops symptoms days or weeks after an MRI he/she is in the care of the regular physician who knows little about NSF and does not associate symptoms with MRI. The MRI provider never learns about these cases.
MRI providers experience instant adverse reactions, and these are plentiful. Reports about these are pouring in, thank you, keep sending them. I quote from one of these reports:
“I was sent for an MRI on June 16 to determine the size of the cancer in my left breast. I did not know that the procedure included I.V. injection of gadolinium contrasting agent into my veins. I had no time to research or understand what the substance was.
I had to sign a release about the gadolinium in order to have the MRI. The MRI technician told me that gadolinium was a problem only for people with kidney disease.”
The patient in question did not have any kidney disease before the MRI. The patient developed severe, debilitating symptoms thereafter that persist until today.
Why should you have to “sign a release” if you have no kidney disease? This indicates that problems are known that go beyond the stage of “kidney disease”.
Let’s get to the bottom of this – and find a cure.
Please take part in this project and register under
For your convenience please find last weeks newsletter below.